Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A comparison principle for bounded plurisubharmonic functions on complex varieties in $ \mathbb{C}^n$


Authors: Nguyen Quang Dieu and Sanphet Ounheuan
Journal: Proc. Amer. Math. Soc. 146 (2018), 309-323
MSC (2010): Primary 32U15; Secondary 32B15
DOI: https://doi.org/10.1090/proc/13735
Published electronically: August 1, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We establish a comparison principle for locally bounded plurisubharmonid functions on complex varieties (possibly with singularities) in bound-
ed domains in $ \mathbb{C}^n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32U15, 32B15

Retrieve articles in all journals with MSC (2010): 32U15, 32B15


Additional Information

Nguyen Quang Dieu
Affiliation: Department of Mathematics, Hanoi National University of Education, 136 Xuan Thuy street, Cau Giay, Hanoi, Vietnam
Email: dieu$_$vn@yahoo.com

Sanphet Ounheuan
Affiliation: Department of Mathematics, Hanoi National University of Education, 136 Xuan Thuy street, Cau Giay, Hanoi, Vietnam
Email: sanphetMA@gmail.com

DOI: https://doi.org/10.1090/proc/13735
Keywords: Plurisubharmonic functions, complex varieties, Monge-Amp\`ere operator
Received by editor(s): December 7, 2016
Received by editor(s) in revised form: March 5, 2017
Published electronically: August 1, 2017
Communicated by: Franc Forstneric
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society